MathSciNet Relay Station
MathSciNet bibliographic data
MR94499 34.00
Andreev, A. F. Investigation of the behaviour of the integral curves of a system of two differential equations in the neighbourhood of a singular point. Amer. Math. Soc. Transl. (2) 8 1958 183–207.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement